Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Other Aids to Computation


Journal: Math. Comp. 4 (1950), 239-244
DOI: https://doi.org/10.1090/S0025-5718-50-99452-X
Corrigendum: Math. Comp. 5 (1951), 113.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. J. Murray, ``Linear equation solvers,'' Quart. Appl. Math., v. 7, 1949, p. 263-274. MR 0031329 (11:136g)
  • [2] E. A. Goldberg & G. M. Brown, ``An electronic simultaneous equation solver,'' Jn. Appl. Phys., v. 19, 1948, p. 339-345, or F. J. Murray, The Theory of Mathematical Machines, New York, 1947, p. 92 (1st ed.), p. III, 20-21 (2nd ed.). MR 0024687 (9:535d)
  • [1] H. Pösch & R. Sauer, `` Integriermaschine für gewöhnliche Differentialgleichungen,'' Verein Deutsch. Ingen., Zeit., v. 87, 1943, p. 221-224. MR 0008350 (4:284a)
  • [1] Cf. G. H. Shortley & R. Weller, ``Numerical solution of Laplace's equation, Jn. Appl. Phys., v. 9, 1948, p. 334-348.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99452-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society